Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Feb 19th, 2011, 08:19 AM   1
Miss Broody
Pregnant (Expecting)
Chat Happy BnB Member
 
 
Join Date: Nov 2009
Location: south east england
Posts: 1,169

Worried....


Hi all

I have been on the pill for 5-6 years now and other methods before that, I have NEVER had any bleeding while taking any of these nit in the correct gap.

However a week ago I experienced some bleeding, only a little and it's back again today.

I fail to believe it's to do with timing of taking the pill, nothing has changed there. I am wondering whether it could be caused by my increase in exercise and worrying it could be something more sinister.........

Has anyone got any experience or ideas?! I've looked online and the suggestions just seem to be to go to the doctors.

Thanks all x



Status: Offline
 
Old Feb 19th, 2011, 09:10 AM   2
MissKM
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Jan 2011
Location: London
Posts: 561
im not sure i can help much, but ive been on the mini pill for a year and a half, and only ever experienced bleeding when i first started taking it...but i two am also experiencing some bleeding too this week

i know that irregular bleeding is common on the pill i take so im kind of putting it down to that hoping it will clear up soon.

id try not to worry too much though x



 
Status: Offline
 
Old Feb 19th, 2011, 12:27 PM   3
odd_socks
Waiting To Try (WTT)
BnB Elite
 
Join Date: Jun 2010
Posts: 10,611
as missKM said try not to worry too much that can also mess monthlys up, an increase in exercise can cause changes in hormones, aswell as changing eating habits, stress, medication. Any BC messed up my AFs bigtime and took ages for them to settle and go back to 'normal' after coming off the BC. If you are really worried contact ur nurse or doctor just for peace of mind x



 
Status: Offline
 
Old Feb 19th, 2011, 13:30 PM   4
Aprilshowers
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Feb 2011
Location: Hamburg, Germany
Posts: 777
I used to get spotting when I was on the pill too. Doc told me it was nothing to worry about that it's normal.To be on the safe side make a little note of the times and dates and then have a chat with your doc. It will make you feel better.



Status: Offline
 
Old Feb 19th, 2011, 16:14 PM   5
Miss Broody
Pregnant (Expecting)
Chat Happy BnB Member
 
 
Join Date: Nov 2009
Location: south east england
Posts: 1,169
Thanks guys, if I'd always got it since being on the pill it wouldn't seem so odd, it's just the fact in all these years it's never happened before! Think I am going to try to go this week. X



Status: Offline
 
Old Feb 20th, 2011, 10:52 AM   6
odd_socks
Waiting To Try (WTT)
BnB Elite
 
Join Date: Jun 2010
Posts: 10,611
could be a simple thing that ur hormones have changed as uve gotten older, thats what happened to me ive been told i cant take BC till after having kids now



 
Status: Offline
 

SEO by vBSEO